RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 59, Issue 3(357)  


Functional identities in rings and their applications
K. I. Beidar, A. V. Mikhalev, M. A. Chebotar
3
Asymptotic behaviour and expansions of solutions of an ordinary differential equation
A. D. Bruno
31
Some physical models of the reaction-diffusion equation, and coupled map lattices
Ya. B. Pesin, A. A. Yurchenko
81
Some problems of the qualitative Sturm–Liouville theory on a spatial network
Yu. V. Pokornyi, V. L. Pryadiev
115
Olga Aleksandrovna Ladyzhenskaya (obituary)
V. I. Arnol'd, M. Sh. Birman, A. M. Vershik, M. I. Vishik, I. M. Gel'fand, I. A. Ibragimov, V. P. Maslov, S. P. Novikov, G. A. Seregin, Ya. G. Sinai, M. Z. Solomyak, V. A. Solonnikov, N. N. Ural'tseva, L. D. Faddeev
151

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A theorem on the convergence to a stable law in the $M|G|1|\infty$ model
A. R. Simonyan, E. I. Ulitina
153
On necessary conditions for the existence of finite group generators
N. M. Adrianov
155
Regularity of solutions of the Navier–Stokes system on the plane
M. D. Arnold, Yu. Yu. Bakhtin, E. I. Dinaburg
157
Cellular cochain algebras and torus actions
I. V. Baskakov, V. M. Buchstaber, T. E. Panov
159
On a necessary condition for the ergodicity of quadratic operators defined on the two-dimensional simplex
N. N. Ganikhodzhaev, D. V. Zanin
161
New Mori structures on a double space of index 2
M. M. Grinenko
163
Archimedean polycycles
M. Deza, M. I. Shtogrin
165
On the theory of characteristic functions
A. V. Egorov
167
Balanced bases of involution type
D. N. Ivanov
169
Classification of simple multigerms of curves in a contact space
P. A. Kolgushkin
171
On $D$-normality of $X^2\setminus\Delta$
A. P. Kombarov
173
On a construction of modules over a polynomial ring in the case of an arbitrary field
O. N. Popov
175
On lower bounds for Borsuk and Hadwiger numbers
A. M. Raigorodskii
177
Existence and uniqueness of martingale measures in exponential Lévy models
A. V. Selivanov
179
On a non-linear parabolic problem with an obstacle
O. V. Solonukha
181
Upper bounds of the number of orbital topological types of polynomial vector fields on the plane “modulo limit cycles”
R. M. Fedorov
183

Mathematical Events
Mark Iosifovich Freidlin
S. R. S. Varadhan, A. D. Venttsel', E. B. Dynkin, S. A. Molchanov, S. P. Novikov, Ya. G. Sinai, I. M. Sonin, D. Struk
185
Twelfth Saratov Winter Workshop “Contemporary Problems of Function Theory and their Applications”
L. Yu. Kossovich, A. L. Lukashov, P. L. Ul'yanov, A. P. Khromov
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019